# SDR UALA2012011100234

- Difficulty date: January 9, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 63,546 hours, 11,352 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: 228
- Condition: Failed
- Location: Cabin Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CIRCUIT BREAKER D2 OUT AT PANEL P110 WOULD NOT RESET.  REPLACED FWD UPPER RECIRC FAN.  REPLACED GASPER FAN AT COACH CEILING PER AMM, OPS CHECKED NORMAL.
